The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (186 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 3, 2002, pp. 569–577
DOI: 10.4171/ZAA/1095

Published online: 2002-09-30

Results on Balanced Products of Distributions in Colombeau Algebra

B. Damyanov[1]

(1) Bulgarian Academy of Sciences, Sofia, Bulgaria

Various products of distributions with coinciding point singularities are derived when the products are ’balanced’ so that their sum is a generalized function which is associated to a distribution. These products follow the idea of a known result on distributional products published by Jan Mikusinski in 1966. The results in the present paper are obtained in the Colombeau algebra of generalized functions, which provides an efficient tool for dealing with nonlinear problems of Schwartz distributions.

Keywords: Schwartz distributions, singular products, Colombeau generalized functions

Damyanov B.: Results on Balanced Products of Distributions in Colombeau Algebra. Z. Anal. Anwend. 21 (2002), 569-577. doi: 10.4171/ZAA/1095